MathSciNet Relay Station
MathSciNet bibliographic data
MR2529897 (2010g:65070) 65J08 (34G10 47D60 47D62)
Jara, Patricio Rational approximation schemes for solutions of the first and second order Cauchy problem. Proc. Amer. Math. Soc. 137 (2009), no. 11, 3885–3898.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement